A 38-year-old member asked:
I got two shots yesterday and now my arm really hurts. what should i do?
1 doctor answer • 1 doctor weighed in
Tylenol/compresses: Pain at the site of an immunologic injection (vaccine) is usually showing that your immune system is working well and the vaccine is having its desired result. Other times it can be simply from a deep bruise. Both respond to Acetaminophen and cold compresses initially, but warm compresses may make the pain feel better after the first 24 hours.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.